Ask an expert
Question

22 Sep 2003

Itchy vginal pimples
I have occasionally developed vaginal pimples one at a time which have disappeared on their own and within a few days However I have now developed a whole line of these blister like things inside my labia. I was told to use a cortesone cream called bethamethasone for "psorasis" in this area. could this have caused it? It is uncomfortable and itchy. Could these affect my chances of pregnancy?
Answer 412 views
Expert
GynaeDoc

01 Jan 0001

You would have to have the pimples seen by a doctor to make a diagnosis. I cannot do so without seeing them.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
30% - 9687 votes
No
70% - 23030 votes
Vote